MathSciNet Relay Station
MathSciNet bibliographic data
MR2016655 13M05 (05C10)
Akbari, S.; Maimani, H. R.; Yassemi, S. When a zero-divisor graph is planar or a complete $r$-partite graph. J. Algebra 270 (2003), no. 1, 169–180.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement